# SDR DALA12012705644

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640, LBL 0 FLOORBEAM FOUND CORRODED.   FLOORBEAM REMOVED IAW SRM 51-40-02, REV 107 AND FOUND EXCEED LIMIT IAW SRM 53-00-51, FIG 201, REV 107, REPAIR 5. ORIGINAL THK:0.05", L=6"*W=0.5". REPAIR STRAP FABRICATED AND INSTALLED IAW SRM 53-00-51, FIG 201, REPAIR 5, REV 107.
